MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 48MM; HIP COMPONENT
Model Number 38AM4804
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient has a scheduled revision surgery for (b)(6) 2022.Not known revision causes yet.Original surgery invoice found on (b)(6),2022.Additional information received on (b)(6), 2022 from reporter stating: "the surgeon explained to me that she is keeping the cup and stem and will be converting it to a dual mobility head and liner and while in there changing the ti neck to cobalt chrome neck." components that will not be revised: 38ha4854 conserve® plus ha cup 48mm id 54mm od beaded, lot#: 067436643, qty:1 pha00262 profemur® z femoral stem s 2 1/3 tp coated cement less, lot#: 086363061, qty:1.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13637172
Report Number3010536692-2022-00056
Device Sequence Number11316336
Product Code KWA
UDI-Device IdentifierM68438AM48041
UDI-PublicM68438AM48041
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4804
Device Catalogue Number38AM4804
Device Lot Number055216748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown